# SDR CALA2025063006077

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 93,029 hours, 19,467 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E1 INSPECTION FOUND UPPER BLOCKER DOOR ON INBOARD T/R CRACKED ALONG WITH METAL LINER DIRECTLY FWD OF IT. ACCOMPLISHED STEPS 1-3 INTERIM REPAIR PER ECRA 7831-03622.  PERFORMED PART 1 INTERIM REPAIR STEP 4 OF ECRA 7831-03622. MEL 7831C ACCOMPLISHED.
